# SDR DALA2018072404636

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 74,249 hours, 55,540 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CARPET (AISLE AND CROSS-AISLE) WORN/TORN/FRAYED/MISSING. AC FLOORING SOFT BETWEEN 10ABC AND 10DE AND 4AB AND 4CB / INTERIOR. FOUND DAMAGE TO EXTEND WITHIN 3" OF PANEL EDGE. REMOVED SEAT ROW 10ABC FOR ACCESS. REMOVED FLOOR PANEL 9936585-2. FABRICATED NEW PANEL PER BAC DWG 9936585. INSTALLED NEW FABRICATED PANEL AND CARPET REF AMM 25-31.
